Electron. J. Differential Equations, Vol. 2017 (2017), No. 159, pp. 1-17.

Gevrey-smoothness of invariant tori for nearly integrable simplectic mappings

Shunjun Jiang

In this article, we propose a general normal form to prove the persistence and the Gevrey-smoothness of lower dimensional elliptic invariant tori of nearly integrable symplectic mappings under the Russmann non-degeneracy condition. Our results generalize the ones presented in the literature.

Submitted October 3, 2016. Published June 29, 2017.
Math Subject Classifications: 34C27, 37J40.
Key Words: Symplectic mappings; KAM iteration; invariant tori; non-degeneracy condition; Gevrey-smoothness.

Show me the PDF file (288 KB), TEX file for this article.

Shunjun Jiang
College of Sciences, Nanjing Tech. University
Nanjing, Jiangsu 210009, China
email: jiangshunjun@njtech.edu.cn

Return to the EJDE web page